# SDR ASAA2022072739249

- Difficulty date: July 27, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 50,881 hours, 15,092 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 7980
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 62,312 hours, 18,524 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB-ZONE TEMP LIGHT ILLUMINATED ON MASTER RECALL. CAUTION LIGHT RESETS UPON MASTER CAUTION RESET. (AFTER PUSH BACK). GROUNDED - YES. REMOVED & REPLACED TRIM AIR MODULATING VALVE, OPS BITE CK GOOD REF B737-800 AMM 21-61-21.
